Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 23, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 30, 2008, 6:12 PM CDT for Natchitoches Parish, Winn Parish, Louisiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2008, 6:12 PM CDT (23:12 UTC)
- Expired
- Mar 30, 2008, 7:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Natchitoches Parish, LA, Winn Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 6:14 PM CDT | TORNADO | 5 Ne Natchitoches, LA | SEVERAL TREES SNAPPED AND UPROOTED NEAR HWY 71 AND CR 1226. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1366 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 302312
TORSHV
LAC069-127-310000-
/O.NEW.KSHV.TO.W.0023.080330T2312Z-080331T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
612 PM CDT SUN MAR 30 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF WINNFIELD...
CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
* UNTIL 700 PM CDT
* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 25 MILES
SOUTHWEST OF WINNFIELD...OR NEAR NATCHITOCHES...MOVING EAST AT 30
MPH.
* THE TORNADO WILL BE NEAR...
WINNFIELD BY 645 PM CDT...
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3165 9306 3183 9312 3208 9245 3183 9244
3180 9257 3181 9261 3178 9262 3171 9288
3171 9294 3168 9296
TIME...MOT...LOC 2312Z 255DEG 35KT 3177 9298
$$
VII1 follow-up statement
000
WWUS54 KSHV 302349
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
648 PM CDT SUN MAR 30 2008
LAC069-302358-
/O.CAN.KSHV.TO.W.0023.000000T0000Z-080331T0000Z/
NATCHITOCHES LA-
648 PM CDT SUN MAR 30 2008
...THE TORNADO WARNING FOR CENTRAL NATCHITOCHES PARISH IS
CANCELLED...
LAT...LON 3192 9288 3208 9245 3183 9244 3180 9257
3181 9261 3178 9263 3171 9288 3171 9294
TIME...MOT...LOC 2348Z 255DEG 35KT 3186 9258
$$
LAC127-310000-
/O.CON.KSHV.TO.W.0023.000000T0000Z-080331T0000Z/
WINN LA-
648 PM CDT SUN MAR 30 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR WINN
PARISH...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTHWEST OF
WINNFIELD...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
8 MILES SOUTH OF RINGWOOD BY 655 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3192 9288 3208 9245 3183 9244 3180 9257
3181 9261 3178 9263 3171 9288 3171 9294
TIME...MOT...LOC 2348Z 255DEG 35KT 3186 9258
$$
VIIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:56 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Mar 30, 3:56 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
356 PM CDT SUN MAR 30 2008
.DISCUSSION...
STORMS CONTINUE TO DEVELOP THIS AFTERNOON IN A BAROCLINIC ZONE ACROSS
EAST TEXAS...AND MOVE EAST INTO NORTHWEST LOUISIANA AND SOUTHWEST ARKANSAS.
CONSIDERING CURRENT EVENTS...WILL GO AGAINST GUIDANCE TONIGHT...CONTINUING
THE FLASH FLOOD WATCH FOR MOST OF THE CWA...ALONG WITH HIGH POPS.
WILL ACTUALLY EXPAND WATCH IT WESTWARD TO EDGE OF CWA...AS THIS IS THE
AREA OF CURRENT RE-DEVELOPMENT. ATMOSPHERE SHOULD BEGIN TO MODIFY
THIS EVENING AS UPPER LEVELS WARM FROM WEST TO EAST...BUT WILL LET
EVENING SHIFT UPDATE FORECAST AS THIS OCCURS. LOW LEVEL JET WILL
REMAIN STRONG...AND ACTUALLY BEGIN TO STRENGTHEN AHEAD OF NEXT
UPPER TROUGH. SO...ANY BREAKS IN PRECIP WILL BE SHORT IN DURATION
LATE TONIGHT INTO EARLY MONDAY. NEXT SYSTEM STILL ON TRACK WITH
TIMING...WITH SQUALL LINE LIKELY BY 00Z TUESDAY IN WESTERN
PORTIONS OF CWA. SPC STILL HAS SLIGHT RISK OF SEVERE DAY TWO FOR
MOST OF CWA...WITH AREA EXPANDED SOUTHWARD. MODELS DEPICTION OF
STRONG DRY LINE ACROSS CENTRAL TEXAS AT 00Z TUESDAY ALSO INDICATES
A STRONG POTENTIAL FOR SEVERE. WITH THIS IN MIND...WILL MENTION
SEVERE IN WORDING. COLD FRONT CROSSES CWA ON TUESDAY... AND THIS
SHOULD END PRECIP FROM WEST TO EAST...AT LEAST TEMPORARILY. FLOW
ALOFT BECOMES ZONAL ONLY FOR ABOUT 24 HOURS...WITH SOUTHWEST FLOW
RETURNING AHEAD OF NEXT WEST COAST SYSTEM. THIS SYSTEM WILL REACH
THE AREA THURSDAY AFTERNOON...AND ALSO HAS POTENTIAL FOR SEVERE WEATHER.
MAYBE BY FRIDAY...A BREAK IN THE PRECIP FOR A COUPLE DAYS.
HAVE FOLLOWED GFS MOS AND MEX TEMPS FOR THE MOST PART THIS PACKAGE.
&&
.AVIATION...
ENTIRE ARKLATEX AREA UNDER MASS OF CLOUDS WITH EMBEDDED SHOWERS AND
THUNDERSTORMS SO VFR NOT RECOMMENDED THROUGH THIS EVENING AS AREA IS
BLANKETED BY PREDOMINANT MVFR CONDITIONS WITH IFR IN VICINITY OF
CONVECTION WHICH KEEPS REGENERATING OVER THE AREA. SURFACE WINDS
ALSO GUSTING TO NEAR 25 KT FROM SOUTHEASTERLY DIRECTION WHICH IS
HELPING TO FEED THUNDERSTORMS IN THE AREA. EXPECT SLOW IMPROVEMENT
AS SATURATED GROUND SUFFICIENT TO RESULT IN LOW IFR OVC005-010 AND
REDUCED VISIBILITIES BELOW 3 MI IN GROUND FOG. LIFTING OF LOW CLOUDS
EXPECTED MONDAY MID MORNING AS NEXT RAPIDLY MOVING SHORTWAVE WILL
YIELD INCREASING SOUTHERLY WINDS OF 10-15 KTS...WITH GUSTS TO 25KTS.
WHILE CIELINGS LIFT AGAIN BY MIDDAY...EXPECT DETERIORATING FLIGHT
CONDITIONS DURING THE AFTERNOON AS A LINE OF STRONG/SVR CONVECTION
SPREADS INTO THE AREA. /01/
.PRELIMINARY POINT TEMPS/POPS...
SHV 63 79 64 83 / 80 60 70 30
MLU 61 79 63 79 / 60 40 80 40
DEQ 60 72 60 72 / 50 70 70 20
TXK 60 75 62 72 / 70 70 70 20
ELD 61 78 63 78 / 60 60 70 30
TYR 65 78 62 78 / 50 70 70 20
GGG 63 79 63 81 / 70 70 70 20
LFK 67 81 68 86 / 60 50 70 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES:
COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
RIVER...MILLER...NEVADA...AND SEVIER.
LA...FLASH FLOOD WATCH UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES:
BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE
SOTO...NATCHITOCHES...RED RIVER...SABINE LA...AND WEBSTER.
OK...FLASH FLOOD WATCH UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES: AND
MCCURTAIN.
TX...FLASH FLOOD WATCH UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES:
BOWIE...CAMP...CASS...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...PANOLA...RED
RIVER...RUSK...SABINE TX...SAN
AUGUSTINE...SHELBY...TITUS...AND UPSHUR.
FLASH FLOOD WATCH FROM 7 PM SUNDAY TO 4 AM MONDAY FOR THE
FOLLOWING ZONES:
ANGELINA...CHEROKEE...NACOGDOCHES...SMITH...AND WOOD.
&&
14/01Hazardous weather outlook, Mar 30, 11:55 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1155 AM CDT SUN MAR 30 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-311700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1155 AM CDT SUN MAR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE FOUR STATE REGION THIS AFTERNOON. A FEW STORMS MAY BE SEVERE...MAINLY EAST OF A LUFKIN TEXAS TO IDABEL OKLAHOMA LINE. THE MAIN SEVERE WEATHER RISK IS HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WITHIN A SHORT AMOUNT OF TIME. THIS COULD RESULT IN ADDITIONAL FLASH FLOODING. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON NEAR A STALLED WARM FRONT. COLD TEMPERATURES ALOFT WILL RESULT IN STRONG...HAIL PRODUCING...STORMS. THE WARM FRONT IS EXPECTED TO MOVE NORTHWARD OUT OF THE AREA LATER TODAY...RESULTING IN A GRADUAL WEAKENING OF THE CONVECTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH MUCH OF THE UPCOMING WORK WEEK. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON THROUGH TUESDAY MORNING. A SQUALL LINE...AHEAD OF AN APPROACHING COLD FRONT...MAY BRING THE RISK OF LARGE HAIL...DAMAGING WINDS... AND ISOLATED TORNADOES TO THE REGION. AT THIS TIME...THE GREATEST RISK OF SEVERE WEATHER APPEARS TO BE ALONG AND NORTH OF INTERSTATE 30. STRONG THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND NIGHT IN ADVANCE OF ANOTHER STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NECESSARY.
In the hours before
Local storm report, Mar 30, 2:49 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
249 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD SAN AUGUSTINE 31.53N 94.11W
03/30/2008 SAN AUGUSTINE TX PUBLIC
POSSIBLE EVACUATIONS WITH BOATS FROM HOMES.
0240 PM HAIL SAN AUGUSTINE 31.53N 94.11W
03/30/2008 E0.75 INCH SAN AUGUSTINE TX PUBLIC
&&
03Local storm report, Mar 30, 2:55 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
255 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 10 NW LUFKIN 31.44N 94.85W
03/30/2008 E0.50 INCH ANGELINA TX PUBLIC
&&
03Local storm report, Mar 30, 3:28 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD SAN AUGUSTINE 31.53N 94.11W
03/30/2008 SAN AUGUSTINE TX LAW ENFORCEMENT
HIGH WATER RESCUES FROM CARS AND HOMES.
0320 PM HAIL SAN AUGUSTINE 31.53N 94.11W
03/30/2008 E0.75 INCH SAN AUGUSTINE TX LAW ENFORCEMENT
&&
03Local storm report, Mar 30, 3:57 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 8 N HEMPHILL 31.46N 93.85W
03/30/2008 E1.50 INCH SABINE TX TRAINED SPOTTER
&&
03Local storm report, Mar 30, 4:21 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
421 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG PROVENCAL 31.65N 93.20W
03/30/2008 NATCHITOCHES LA LAW ENFORCEMENT
POSSIBLE TORNADO IN PROVENCAL. TRAILER PARK HIT WITH MANY
ROOFS TORN OFF. NUMEROUS INJURIES REPORTED. NWS STORM
SURVEY WILL BE CONDUCTED ON MONDAY.
&&
04Local storm report, Mar 30, 5:02 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
502 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM FLASH FLOOD SAN AUGUSTINE 31.53N 94.11W
03/30/2008 SAN AUGUSTINE TX PUBLIC
ROADS REMAIN CLOSED THROUGHOUT THE COUNTY. FLOODING
EXTENSIVE IN SAN AUGUSTINE.
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:33 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 57 min |
| Mar 30, 9:19 AM CDT | Flash Flood Warning | SHV | Sabine | 4 hr |
| Mar 30, 11:13 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 62 min |
| Mar 30, 11:39 AM CDT | Severe Thunderstorm Warning | SHV | De Soto | 66 min |
| Mar 30, 11:44 AM CDT | Flash Flood Watch | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Natchitoches and 3 more | 41 hr |
| Mar 30, 12:23 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 52 min |
| Mar 30, 1:21 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Mar 30, 1:32 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 28 min |
| Mar 30, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 46 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| Mar 30, 4:09 PM CDT | Flash Flood Warning | SHV | Sabine | 2 hr |
| Mar 30, 4:20 PM CDT | Tornado Warning | SHV | Sabine | 40 min |
| Mar 30, 5:07 PM CDT | Tornado Warning | SHV | Sabine | 38 min |
| Mar 30, 5:18 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 42 min |
| Mar 30, 5:26 PM CDT | Tornado Warning | SHV | Sabine | 34 min |
| Mar 30, 5:55 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 50 min |
| Mar 30, 5:59 PM CDT | Flash Flood Warning | SHV | Natchitoches, Sabine | 3 hr |
| Mar 30, 6:45 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches | 45 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.